You are shopping for . [change]
Active Ingredient: Acetaminophen 325 mgDextromethorphan HBr 10 mgGuaifenesin 200 mgPhenylephrine HCl 5 mg
Uses: Temporarily relieves common cold/flu symptoms
You have no items in your cart
Tell us more if you like - it will help us make this store better!
Optional - we'll send you a code for 10% off your next order as a thank you
10am - 6pm Mon - Fri
Great! You’re in our delivery area.
Please enter a valid address.
We're sorry! You are outside of our delivery area, but you can still order for pickup at our Downtown store.